# SDR MZZA2009060200070

- Difficulty date: May 28, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 34,026 hours, 12,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324129
- Condition: Corroded
- Location: S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BIN STR 27L BAY 13 HAS CORROSION ON AND AROUND 5 FASTENERS.  REMOVED CORROSION AND AMP; FOUND TO BE OUT OF LIMITS.  CUTOUT CORRODED SECTION AND AMP; REPAIRED PER SRM 53-00-03 REPAIR 1, FIG 2.
